Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Functional-differential inclusions with impulses. Part 1

Annotation

There are considered the questions of extendability of solutions to functional-differential inclusions with lower semicontinuous right-hand side and with impulses.

Keywords

Bessel operator; hyperbolic operator; singular operator

Full-text in one file

Download

UDC

517.911, 517.968

Pages

1275-1283

Received

10.04.2009

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.